# SDR SWAA2013052816551

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 54,292 hours, 43,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945299
- Part serial: 1019
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER SKIN CRACKED.  R & R DOOR IAW AMM.
